Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viramune
Jul 4, 2007

I have just changed over to viramune and have done the 2 week period of 1 tablet per day, now am going to start the 2 daily tablets,I have read that a rash can accur,can that be now,weeks to come , months or never, is everyone different. Or does the 14 day period detect that.Just wondering. Tried Efavirenz but the off the planet feeling was not something I was agreeable to.Thanks for all your great answers.

Response from Dr. Henry

The rash with nevirapine is usually seen in the first weeks/months and then the risk falls off so you are off to an encouraging start. KH



Previous
sustiva rash
Next
Are vision problems a common side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement